# SDR ASAA2021100736410

- Difficulty date: October 7, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,774 hours, 6,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SURROUND SILL WEB CORRODED BETWEEN STA 787+10 TO STA 847. GROUNDED - YES. BLENDED CORROSION ON AFT PIT DOOR SILL WEB FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1 REMOVED AND REPLACED SILL WEB IAW B737-900 SRM 51-40-02-0G-0W=2.00 O=.050 R=.043 L=14.00 D=.007.
